# SDR UPS99229263

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Worn
- Location: Nr 3 Tr Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR3 ENGINE THRUST REVERSER LOWER DOOR SKIN (INNER) HAS WEAR.  REPAIR CARRIED OUT PER SRM 54-10-03 FIG 203.
